Re: deprovera shot


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]


Posted by SHERRI EDWARDS on January 25, 2001:
In Reply to: Re: deprovera shot posted by Jean on September 27, 2000:
>>  Depo Is a nightmare. I was on it for 3 months and suffered severe withdrawel and depression. Try going on a low dose birth control pill to get your period back. it might get your hormones back on track! Good luck.

>>   I am living the same nightmare! I was on the shot from May 1995 to June 1999 and I had no period that whole time. I got married in June of 1999 and stopped taking the shot.I never got my period back until May of 2000. That was 5 years with no period. My husband and I want a baby so much but I was told it could take up to 1 1/2 years AFTER I got my period to conceive. I would never suggest this birth control method to anyone. It has caused me nothing but misery.

I BEG TO DIFFER A SLIGHT BIT. I HAVE BENN ON THIS FOR OVER 20 YEARS. YES THERE HAS BEEN WEIGHT GAIN AND A PERSISTANT MIGRAINE FOR A DAY WHEN YOU PERIOD SHOULD OF STARTED BUT I CANNOT SAY ANYTHING BAD. I DON'T LIKE THE WEIGHT GAIN, BUT MY LIFE IS BETTER. I WENT OFF THE SHOT AND DELIVERED MY DAUGHTER WITHIN A YEAR. IT JUST DOES NOT WORK THE SAME WITH EVERYONE. I WANTED TO TRY LUNELLE BUT SINCE I HAVE HAD GOOD LUCK HERE I WILL STAY. SORRY FOR THOSE OF YOU THAT HAVEN'T HAD GOOD LUCK. I PROBABLY WILL NOT EXPERIENCE MENOPAUSE BECAUSE THIS IS THE VERY SHOT THAT THEY GIVE FOR THAT. MY DOCTOR GIVES HUNDREDS OF THESE OUT FOR THAT ALONE. HERE AND THERE ARE A FEW THAT DON'T WORK, BUT EVERYONE IN THAT MIDLIFE PLACE, GOOD LUCK TO YOU.




Follow Ups:



Post a Followup
Name:
E-Mail:
Subject:
Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]